JournalsprimsVol. 45, No. 1pp. 135–186

A Prime-to-<em>p</em> Version of Grothendieck’s Anabelian Conjecture for Hyperbolic Curves over Finite Fields of Characteristic <em>p</em> > 0

  • Mohamed Saïdi

    University of Exeter, United Kingdom
  • Akio Tamagawa

    Kyoto University, Japan
A Prime-to-<em>p</em> Version of Grothendieck’s Anabelian Conjecture for Hyperbolic Curves over Finite Fields of Characteristic <em>p</em> > 0 cover
Download PDF

Abstract

In this paper, we prove a prime-to-p version of Grothendieck’s anabelian conjecture for hyperbolic curves over finite fields of characteristic p > 0, whose original (full profinite) version was proved by Tamagawa in the affine case and by Mochizuki in the proper case.

Cite this article

Mohamed Saïdi, Akio Tamagawa, A Prime-to-<em>p</em> Version of Grothendieck’s Anabelian Conjecture for Hyperbolic Curves over Finite Fields of Characteristic <em>p</em> > 0. Publ. Res. Inst. Math. Sci. 45 (2009), no. 1, pp. 135–186

DOI 10.2977/PRIMS/1234361157